# SDR AWXA960060

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Sta 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 MAINTENANCE CHECK, FOUND STRINGER CLIP AT STRINGER 22L, BS 420 DAMAGED, FRAME ALSO DAMAGED IN SAME AREA.  REMOVED DAMAGED AREA.  FABRICATED REPAIR DOUBLER.  FITTED AND DRILLED IN PLACE, REMOVED, DEBURRED, ALODINED, PRIMED TWICE.  INSTALLED REPAIR DOUBLER AND NEW STRINGER CLIP PER SRM 57-40-03, 51-10-02.  (M)
